Dr. Arvind Gupta , Diabetologist Doctor in Jaipur



Are you a Doctor?....Submit your profile here

GENERAL DETAILS

Address

Jaipur Diabetes Research Centre,6, JDAMarket, Mansarovar Link Road,Gopalpura Bypass, Jaipur

City
JAIPUR
Country
INDIA
Consultation Fees
Qualification

-, -, -,

Specialization
DIABETOLOGY
Special Skills
-

-
Experience

The above information is for the benefit of patients,in case you would like us to edit/update or remove the information kindly mail us on healthcare@ask4healthcare.com

CLINIC DETAILS

Address
Jaipur Diabetes Research Centre,6, JDAMarket, Mansarovar Link Road,Gopalpura Bypass, Jaipur
City
Jaipur

More doctors related with DIABETOLOGY specialization in Jaipur city


Latest Patient's Queries

Views Latest Activity
Query : Need advice for difficulty in swallowing with trachea tube in CA Larynx patient.
Posted By: Female 60, Gwalior India
Reply:

Ca supraglottis post chemo n RT.

pt is on trecheostomy tube & taking feeds with ryles tube.

Click here to view the reply and connect with this patient
13 33 Mins Ago
Query : Need advice for difficulty in swallowing with trachea tube in CA Larynx patient.
Posted By: Female 60, Gwalior India
Reply:

as per our pervious discussion, its been 4 months after chemo & RT.

common side effects of radiotherepy are...

Click here to view the reply and connect with this patient
13 33 Mins Ago
Query : How to get relief from nose bleed problem?
Posted By: Male 31, Jalpaiguri India
Reply:

hi

according to your history of nasal bleed n post nasal drip, this can be a case of rhinosinusitis or allergic rhiniti...

Click here to view the reply and connect with this patient
45 1 Day Ago
Query : How do we distinguish between common cold and cold as a symptom of COVID-19 infection?
Posted By: Male 50, Vizag India
Reply: Dear Sir, Although common cold and cold due to covid-19 infection can have similar symptoms but there are certain differences too. Common cold would generally be associa...
Click here to view the reply and connect with this patient
51 2 Day Ago
Query : What to do to stop worse itching on feet and hand after taken chemotherapy?
Posted By: Female 53, Hoogly India
Reply:

Dear patient,

Sorry to hear that you are having difficulties with itching after taking chemotherapy (Paclitaxel + Carbo...

Click here to view the reply and connect with this patient
59 2 Day Ago
x
docotr
To get suggestions for best treatment options across India and receive responses & quotes from hospitals / doctors in your city.